# SDR IPXA1568769

- Difficulty date: July 7, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Bs 286 Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT IN COCKPIT FLOOR BS 286, LBL 41, WL 201.  REPAIR IAW ER 11-03510 AND SRM 51-40-03-0G, SRM 51-40-08-0G, SRM 51-20-01-0G.
